Open Access
Translator Disclaimer
2014 Positive Solutions for Singular p -Laplacian Fractional Differential System with Integral Boundary Conditions
Liping Wang, Zongfu Zhou, Hui Zhou
Abstr. Appl. Anal. 2014(SI58): 1-12 (2014). DOI: 10.1155/2014/984875

Abstract

This paper investigates the existence of positive solutions for a class of singular p -Laplacian fractional differential equations with integral boundary conditions. By using the Leggett-Williams fixed point theorem, the existence of at least three positive solutions to the boundary value system is guaranteed.

Citation

Download Citation

Liping Wang. Zongfu Zhou. Hui Zhou. "Positive Solutions for Singular p -Laplacian Fractional Differential System with Integral Boundary Conditions." Abstr. Appl. Anal. 2014 (SI58) 1 - 12, 2014. https://doi.org/10.1155/2014/984875

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07023458
MathSciNet: MR3206837
Digital Object Identifier: 10.1155/2014/984875

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2014 • No. SI58 • 2014
Back to Top